# SDR R61A2021113000946

- Difficulty date: November 15, 2021
- Submitted: November 30, 2021
- Operation: Air carrier
- Aircraft: N653RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000076
- Aircraft time: 44,598 hours, 27,890 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Floor Support
- Part number: 17060257001
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AIRCRAFT WAS IN HEAVY CHECK** INTERNAL FUSELAGE CENTER SECTION III CORROSION FOUND ON FLOOR SUPPORT GUSSET FR90 BETWEEN RHIB SEAT TRACK AND CROSS BEAM  REPLACED WITH NEW PART IAW SRM 51-41-02
